# SDR FDEA201106152255

- Difficulty date: June 15, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,887 hours, 31,704 cycles
- Engine: Ge CF66D
- Engine time: 6,227 hours, 2,959 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451433
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,227 hours, 2,959 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RTO BELOW 80 KNOTS FOR LVL 1 ENG 2 EXCEEDANCE ALERT. MAX N2 101.1. PREVIEWED QRH FOR LVL1 AND  RTO. ADVISED MX. RETURNED TO GATE.  COMPLIED WITH VISUAL INSP OF NR 2 ENG EXHAUST AREA IAW AMM 72-00-00-6, NO DAMAGE NOTED.   INSPECTED WHEELS TIRES BRAKES AND MLG DUE TO RTO IAW AMM 05-56-00-6 AND 05-57-00-6. NO DAMAGE NOTED.  ACFT OK FOR SERVICE.  BORESCOPED HPC AND HPT IAW AMM 72-00-00-6 AND FOUND NO LIMITING DEFECTS.  INSTALLED BORESCOPE PLUGS ON NR 2 ENGINE.  ACCOMPLISHED VSV STATIC RIG IAW AMM 73-20-01-2 PART A.  ADJUSTED IAW 73-20-01-2, CHECKED GOOD OK FOR CONT SERVICE.
